MathSciNet Relay Station
MathSciNet bibliographic data
MR1432041 (97m:14014) 14D25 (14L30)
Keel, Seán; Mori, Shigefumi Quotients by groupoids. Ann. of Math. (2) 145 (1997), no. 1, 193–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement